Journal of Nonlinear Mathematical Physics

Volume 13, Issue 3, August 2006, Pages 365 - 376

Feynman-Jackson integrals

Authors
Rafael DIAZ 0, Eddy PARIGUAN 1
Corresponding Author
Rafael DIAZ
0Universidad Central de Venezuela (UCV)
1Universidad Central de Venezuela (UCV)
Available Online 10 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.3.4How to use a DOI?
Keywords
Feynman-Jackson integrals, Gaussian q-integrals
Abstract
We introduce perturbative Feynman integrals in the context of q-calculus generalizing the Gaussian q-integrals introduced by Diaz and Teruel. We provide analytic as well as combinatorial interpretations for the Feynman-Jackson integrals.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 3
Pages
365 - 376
Publication Date
2006/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.3.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Rafael DIAZ
AU  - Eddy PARIGUAN
PY  - 2006
DA  - 2006/11
TI  - Feynman-Jackson integrals
JO  - Journal of Nonlinear Mathematical Physics
SP  - 365
EP  - 376
VL  - 13
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.3.4
DO  - https://doi.org/10.2991/jnmp.2006.13.3.4
ID  - DIAZ2006
ER  -